Шпаківський Віталій Станіславович

Шпаківський Віталій Станіславович



Публікації

    1. Szpakowski (Shpakivskyi) V. , Solution of general linear quaternionic equations.The XI Kravchuk International Scientic Conference. Kyiv (Kiev), Ukraine, 2006, p. 661. (In Ukrainian)
    Shpakivskyi-lin-quad-eq

    2. Shpakivskyi V. , Solution of general linear antiquaternionic equations. Abstract of Bogolyubov readings 2007, Zhitomir-Kiev, Ukraine, 2007, pp. 107-108. (In Ukrainian)

    3. Mierzejewski D. A., Szpakowski V. S. On solutions of some types of quaternionic quadratic equations // Bulletin de la Société des Sciences et des Lettres de Łódź 58, Ser. Recherches sur les déformations. – 2008. - 55. – P. 49 – 58.

    4. Szpakowski V. S. Solution of general quadratic quaternionic equations // Bulletin de la Société des Sciences et des Lettres de Łódź 59, Ser. Recherches sur les déformations. – 2009. – 58. – P. 45 – 58.

    5. Plaksa S. A., Shpakivskyi V. S. Limiting values of Cauchy type integral in a three-dimensional harmonic algebra // Eurasian Math. J. – 2012. – Vol. 3. – № 2. – P. 120 – 128.

    5. Шпаковский В. С. Об изоморфизме функциональных алгебр в гармонической алгебре с двумерным радикалом // Зб. праць Інституту математики НАН України. – 2012. – 9. – № 2. – С. 384 – 391.

    7. Plaksa S. A., Shpakivskyi V. S. A description of spatial potential fields by means of monogenic functions in infinite-dimensional spaces with a commutative multiplication // Bulletin de la Société des Sciences et des Lettres de Łódź 62, Ser. Recherches sur les déformations. – 2012. – № 2. – P. 55 – 65.

    8. Plaksa S. A., Shpakivskyi V. S. On limiting values of Cauchy type integral in a harmonic algebra with two-dimensional radical // Ann. Univ. Mariae Curie-Skladowska, Sect. A. – 2013. – Vol. 57, № 1. – P. 57 – 64.

    9. Flaut C., Shpakivskyi V. Some identities in algebras obtained by the Cayle-Dickson process // Advances in Applied Clifford Algebras. – 2013. – Vol. 23. – № 1. – P. 63 – 76.

    10. Плакса С. А., Шпаковский В. С. О логарифмическом вычете моногенных функций в трехмерной гармонической алгебре с двумерным радикалом // Укр. мат. журн. – 2013. – Т. 65. - № 7. – С. 967 – 973.

    11. Flaut C., Shpakivskyi V. Real matrix representations for the complex quaternions // Advances in Applied Clifford Algebras. – 2013. – Vol.23. – № 3. – P. 657 – 671.

    12. Flaut C., Shpakivskyi V. On Generalized Fibonacci Quaternions and Fibonacci-Narayana Quaternions // Advances in Applied Clifford Algebras. – 2013. – Vol.23. – № 3. – P. 673 – 688.

    13. Shpakivskyi V. S., Kuzmenko T. S. Monogenic functions of double variable // Зб. праць Інституту математики НАН України. – 2013. – 10. – № 4–5. – С. 372 – 378.

    14. Plaksa S. A., Shpakivskyi V. S. Cauchy theorem for a surface integral in commutative algebras //Complex Variables and Elliptic Equations. – 2014. – Vol.59. – № 1. – P. 110 – 119.

    48. Plaksa S. A., Shpakivskyi V. S. Monogenic functions in a finite-dimensional algebra with unit and radical of maximal dimensionality // J. Algerian Math. Soc. – 2014. – Vol. 1. – P. 1 – 13.

    50. Flaut C., Shpakivskyi V. Holomorphic functions in generalized Cayley-Dickson algebras // Advances in Applied Clifford Algebras. – 2015. – Vol. 25. – № 1. – P. 95 – 112.

    51. Flaut C., Shpakivskyi V. An efficient method for solving equations in generalized quaternion and octonion algebras // Advances in Applied Clifford Algebras. – 2015. – Vol. 25. – № 2. – P. 337 – 350.

    52. Shpakivskyi V. S. Constructive description of monogenic functions in a finite-dimensional commutative associative algebra // Reports of the NAS of Ukraine. – 2015. – № 4. – P. 23 – 28. (in Ukrainian)

    53. Shpakivskyi V. S. Monogenic functions in finite-dimensional commutative associative algebras // Zb. Pr. Inst. Mat. NAN Ukr. – 2015. – Vol. 12, № 3. – P. 251 – 268.

    54. Shpakivskyi V. S. Integral theorems for monogenic functions in commutative algebras // Zb. Pr. Inst. Mat. NAN Ukr. – 2015. – Vol. 12, № 4. – P. 313 – 328.

    57. Flaut C., Shpakivskyi V. Some remarks about Fibonacci elements in an arbitrary algebra // Bull. Soc. Sci. Lett. Łódź, Ser. Rech. Déform. – 2015. – Vol. 65, № 3. – P. 63 – 73.

    58. Shpakivskyi V. S., Kuzmenko T. S. On one class of quaternionic mappings // Ukr. Math. J. – 2016. – Vol. 68, № 1. – P. 127 – 143.

    59. Shpakivskyi V. S. Constructive description of monogenic functions in a finite-dimensional commutative associative algebra // Adv. Pure Appl. Math. – 2016. – Vol. 7, № 1. – P. 63 – 75.

    60. Shpakivskyi V. S., Kuzmenko T. S. Integral theorems for the quaternionic monogenic mappings // An. Şt. Univ. Ovidius Constanţa. – 2016. – Vol. 24, № 2. – P. 271 – 281.

    61. Shpakivskyi V. S. Curvilinear integral theorems for monogenic functions in commutative associative algebras // Advances in Applied Clifford Algebras. – 2016. – Vol. 26. – № 1. – P. 417 – 434.

    62. Shpakivskyi V. S., Kuzmenko T. S. On monogenic mappings of a quaternionic variable // J. Math. Sci. – 2017. – Vol. 221, № 5. – P. 712 – 726.

    63. Kuzmenko T. S., Shpakivskyi V. S. Generalized integral theorems for the quaternionic G-monogenic mappings // J. Math. Sci. – 2017. – Vol. 221.

    64. Shpakivskyi V. S. Hypercomplex representation of analytic solutions of one hydrodynamic equation // Proc. of Inst. Appl. Math. Mech. – 2016. – 30. – P. 155 – 164. (in Russian)

    65. Plaksa S. A., Shpakivskyi V. S. An extension of monogenic functions and spatial potentials // Lobachevskii J. Math. – 2017. – Vol. 38, № 2. – P. 330 – 337.

    66. Shpakivskyi V. S. Hypercomplex functions and exact solutions of one hydrodynamic equation // Zb. Pr. Inst. Mat. NAN Ukr. – 2017. – Vol. 14, № 1. – P. 262 – 274. (in Russian)

    69. Shpakivskyi V. S., Kuzmenko T. S. Quaternionic G-monogenic mappings in Em // Int. J. Adv. Res. Math. – 2018. – 12. – P. 1 – 34.

    70. Plaksa S. A., Shpakivskyi V. S. Integral theorems for monogenic functions in an infinite-dimensional space with a commutative multiplication // Bulletin de la Société des Sciences et des Lettres de Łódź, Ser. Recherches sur les déformations. – 2018. – 68, № 2. – P. 25 – 36.
    http://journals.ltn.lodz.pl/index.php/Bulletin/article/view/426

    71. Шпаківський В. С. Про моногенні функції, визначені в різних комутативних алгебрах // Укр. мат. вісник. – 2018. – 15, № 2. – P. 272 – 294.
    https://link.springer.com/article/10.1007/s10958-019-04291-0

    72. Шпаківський В. С. Про моногенні функції на розширеннях комутативної алгебри // Праці міжнар. геом. центру. – 2018. – 11, № 3. – P. 1 – 18.
    https://journals.onaft.edu.ua/index.php/geometry/article/view/1200

    73. Шпаківський В. С. Гіперкомплексний метод розв'язування лінійних диференціальних рівнянь з частинними похідними // Труды ИПММ НАН Украины. – 2018. – 32. – С. 147 – 168.
    http://dspace.nbuv.gov.ua/handle/123456789/169134

    74. Kuzmenko T. S., Shpakivskyi V. S. A theory of quaternionic G-monogenic mappings in E3 , In: Models and Theories in Social Systems (Eds. C. Flaut etc.). – Springer, 2019. – Vol. 179. – P. 451 – 508.
    https://link.springer.com/chapter/10.1007/978-3-030-00084-4_25

    75. Shpakivskyi V. Monogenic functions in commutative algebras // In: Analysis, Probability, Applications, and Computation, Trends in Mathematics, (Eds. K.-O. Lindahl et al.). – Springer, 2019. – P. 171 – 178.

    77. Luna-Elizarrarás M. E., Shapiro M., Shpakivskyi V. On the Hausdorff Analyticity for Quaternion-Valued Functions // Complex Analysis and Operator Theory. – 2019. – 13, № 6. – P. 2863–2880.
    https://link.springer.com/article/10.1007/s11785-018-0856-8

    78.Шпаківський В. С. Моногенні функції в асоціативних алгебрах // Автореф. дис. доктора фіз.-мат. наук за спец. 01.01.01 – мат. аналіз. – К.: Ін-т матем. НАН України, 2020. – 35 с.

    80. Kuzmenko T. S., Shpakivskyi V. S. G-monogenic mappings in a three-dimensional noncommutative algebra // Complex Variables and Elliptic Equations. – 2022. – 67, № 11. – Р. 2759 – 2769.
    www.tandfonline.com/doi/full/10.1080/17476933.2021.1947257

    81. Kuzmenko T. S., Shpakivskyi V. S. Differentiable functions in a three-dimensional associative noncommutative algebra // Advances in the Theory of Nonlinear Analysis and its Applications. – 2022. – 6, № 1. – Р. 66 – 73.

    82. Shpakivskyi V. S., Kuzmenko T. S. Hausdorff analytic functions in the three-dimensional associative noncommutative algebra // Укр. мат. вісник. – 2022. – 19, № 1. – P. 103 – 120.

    83. Шпаківський В. С. σ-моногеннi функцiї в комутативних алгебрах // Збiрник праць Iн-ту математики НАН України. – 2022, т. 19, № 1. – C. 231–256.

    84. Shpakivskyi V. S. -monogenic functions in commutative algebras // Proceedings of the International Geometry Center. – 2023. – 16, № 1. – Р. 17 – 41.

    85. Shpakivskyi V. S. Conformable fractional derivative in commutative algebras // Укр. мат. вісник. – 2023. – 20, № 2. – Р. 269 – 282. (Journal of Mathematical Sciences, Vol. 274, No. 3, pp.392 – 402).

    87. Плакса С. А., Шпаківський В. С. Iнтегральнi теореми в скiнченновимiрнiй
    комутативнiй алгебрi // Збiрник праць Iн-ту математики НАН України. – 2023, т. 20, № 1. – 911–946.

    88. Plaksa S. A., Shpakivskyi V. S. Monogenic functions in spaces with commutative multiplication and applications. Birchäuser Cham: Frontiers in Mathematics, 2023. – 550 p.

    89. Kuzmenko T. S., Shpakivskyi V. S. Representations of Some Classes of Quaternionic Hyperholomorphic Functions // Complex Analysis and Operator Theory, (2024) 18(5):116.

    90. Shpakivskyi V. S. Construction of solutions of PDEs using holomorphic functions of several variables // Electronic Journal of Differential Equations,Vol. 2024 (2024), No. 71, pp. 1-12.

    91. Shpakivskyi V. S. Construction of an infinite-dimensional family of exact solutions of a three-dimensional biharmonic equation by the hypercomplex method // Advances in Applied Clifford Algebras, (2025) 35:5, 12 pp.



    Усі права захищені © 2007 Інститут Математики